# SDR SWAA2022052397184

- Difficulty date: April 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED ON BS 294.5 LBL 10 AND WL 208.1 FWD GALLEY AREA 2022-211490 / [01] TOOL USED PN NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] PERFORMED REPAIR CATEGORY A ON FLOOR BEAM BS294.5 LOCATED BTW RBL35 TO LBL35 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 1. SEE INDIVIDUAL SIGNOFFS BELOW;[04] PERFORMED REPAIR CATEGORY A ON FLOOR BEAM BS294.5 LOCATED BTW RBL35 TO LBL35 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 1.
